Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On tuberculosis treatment, has severe knee pain, unbearable during night, on Sandoz 4D, R-cinex. Side effect of Sandoz?

Hello Dr, My wife was diagnosed with Tuberculosis and she is on medication . As advised by Dr she is currently taking Sandoz 4D. she has already completed 4months. Now she is taking R-Cinex. The problem is she is having lot of pain in her knee . in fact entire leg below knee is painful to her. we have consulted Dr for the same and he says it might be due to Sandoz 4D. the pain becomes un bearable during night time. Is it really a side effect of Sandoz 4D or some thing else. should i consult an orthopedic for the same. Thanks Salim
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Can take Ayurvedic & Ozone treatment for that .So her immunity will increase faster.Wish you all the best.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor